# SDR ASOA201001648

- Difficulty date: October 25, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 16,074 hours, 11,193 cycles
- Engine: Ge CF34*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, CROSSBEAM CORRODED IN SEVERAL PLACES.  REMOVED DAMAGED CROSSBEAM IAW SRM 51-42-06 AND 51-42-21.  CUT NEW CROSSBEAM IAW SRM 51-40-11-001-001-A01.  COMPLIED WITH STEP 2 OF REO 670-53-11-047.  NO INDICATIONS NOTED.   COMPLIED WITH STEPS 3-7 OR REO 670-53-11-047.    COMPLIED WITH STEP 8 EXCLUDING FASTENERS THROUGH TEE BRACKETS.  ALL WORK DONE FOR REO 670-53-11-047.
